| Catalog Number |
CXI-2.6-18-90-P-NS-ANG |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/29/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the wire guide got stuck in the cxi when the cxi was used for the procedure.It was further noted that the device unraveled.Another device was used to complete the procedure.There were no reported adverse effects to the patient as a result of this product problem.